MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI MATRIX POLYAXIAL SCREW 45MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI MATRIX POLYAXIAL SCREW 45MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.632.645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: mnh; mni; kwq; kwp.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision surgery due to a concord lift implant collapsing.It was noted that two (2) matrix polyaxial screws were also broken and thought to be caused by the collapsing cage.All four (4) of the previous matrix screws were removed and replaced with four (4) matrix screw 7x45.The primary cause of the need for revision surgery was due to the concord lift collapsing.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.Concomitant device reported: matrix polyaxial screws (part# 04.632.645, lot# unknown, qty 3); locking caps (part# unknown lot# unknown, qty 4), rod (part# unknown, lot# unknown, qty 2), concord lift (part # 197809023l, lot # unknown, quantity 1) this is report 2 of 2 for complaint (b)(4).

Brand Name
6.0MM TI MATRIX POLYAXIAL SCREW 45MM THREAD LENGTH
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9795334
Report Number2939274-2020-01154
Device Sequence Number14096906
Product Code NKB
UDI-Device Identifier10705034745534
UDI-Public(01)10705034745534
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.645
Device Catalogue Number04.632.645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;